# SDR UIEA2021061401352

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,248 hours, 17,249 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798582
- Part serial: 1053
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE START VALVE WON'T OPEN( REMOVED AND REPLACED STARTER CONTROL VALVE IAW AMM 80-11-02. OPS CHECK NORMAL AT THIS TIME. )
